# SDR GTIA050027

- Difficulty date: February 9, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT CORRODED AT FS 195-200 14 INCH LBL.  REMOVED CORROSION AND FLOOR SUPPORT, FABRICATED FLOOR SUPPORT, TREATED, PRIMED AND INSTALLED FLOOR SUPPORT.  (M)
